# SDR AALA981444

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874AA
- Make and model: Boeing 727223
- Aircraft serial: 21386
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950-1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN STRINGER CHANNEL, STATION 950B TO 1010, STRINGER 27L.  REMOVED STRINGER 27 FROM 950B TO 1010. INSTALLED NEW STRINGER AND STRINGER CLIPS.  (M)
